Number of the records: 1  

Spectral analysis of the diffusion operator with random jumps from the boundary

  1. 1.
    0466585 - ÚJF 2017 RIV DE eng J - Journal Article
    Kolb, M. - Krejčiřík, David
    Spectral analysis of the diffusion operator with random jumps from the boundary.
    Mathematische Zeitschrift. Roč. 284, 3-4 (2016), s. 877-900. ISSN 0025-5874
    R&D Projects: GA ČR(CZ) GA14-06818S
    Institutional support: RVO:61389005
    Keywords : self-adjoint operators * eigenvalues * eigenfunctions
    Subject RIV: BE - Theoretical Physics
    Impact factor: 0.738, year: 2016

    Permanent Link: http://hdl.handle.net/11104/0264851
     
Number of the records: 1